I recently had persistant atrial fibrillation for a number of years until my Dr decided that I needed an ablation. The procedure was successful but as I was recovering the next day I developed a chronic cough which caused the entrance cuts in my legs to open up and bleed. Normally one day after ablation surgery you are discharged, but they kept me because my openings were not healing. I developed a low grade fever with the cough. Finally after the 4th day the bleeding had stopped (I am also on Xarelto for blood thinning) and I was discharged but the coughing persisted, a dry hacking which kept me up at night. I don't know why my Dr had prescribed Lisinopril as this is for high blood pressure and mine is normal, but after doing my research I found that this is causing my coughing. On the 8th day after my surgery I went back to my Dr for the coughing and told him what I found about the lisinopril and he stopped it. He said he knew it caused coughing in some patients! I am on day 14 after the surgery and the cough and hacking are just as bad as the first day it started! I am going to do what I can to get this med pulled off the market!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.